Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 1, 2014, 1:19 AM EDT for DeKalb County, Noble County, Whitley County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 1:19 AM EDT (05:19 UTC)
- Expired
- Jul 1, 2014, 1:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties DeKalb County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:29 AM EDT | HAIL 0.75 | Kimmell, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:35 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1381 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KIWX 010519
SVRIWX
INC033-113-183-010545-
/O.NEW.KIWX.SV.W.0055.140701T0519Z-140701T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DE KALB COUNTY IN NORTHEAST INDIANA...
NOBLE COUNTY IN NORTHEAST INDIANA...
NORTHEASTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
* UNTIL 145 AM EDT
* AT 118 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF MIDDLEBURY TO 7 MILES EAST OF NORTH
WEBSTER TO COLUMBIA CITY...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALBION AROUND 125 AM EDT.
KENDALLVILLE AND AVILLA AROUND 135 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MERRIAM...GREEN CENTER...
BRIMFIELD...LISBON...EGE AND SWAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ALONG US 6. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4147 8514 4131 8519 4128 8522 4128 8531
4124 8532 4127 8566 4148 8566
TIME...MOT...LOC 0519Z 270DEG 47KT 4164 8557 4135 8554
4116 8555
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BENTLEY1 follow-up statement
785
WWUS53 KIWX 010542
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 AM EDT TUE JUL 1 2014
INC033-113-183-010545-
/O.CON.KIWX.SV.W.0055.000000T0000Z-140701T0545Z/
NOBLE IN-DE KALB IN-WHITLEY IN-
142 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WHITLEY...WEST CENTRAL DE KALB AND EASTERN NOBLE COUNTIES UNTIL 145
AM EDT...
AT 139 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF LAGRANGE TO GARRETT TO 5 MILES
NORTHWEST OF FORT WAYNE...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
NOBLE...NORTHEASTERN WHITLEY AND WEST CENTRAL DE KALB COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS US 6. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4147 8514 4131 8519 4128 8522 4128 8531
4124 8532 4126 8544 4147 8539 4147 8517
TIME...MOT...LOC 0541Z 270DEG 47KT 4161 8518 4132 8516
4113 8517
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:50 AM EDT, 29 minutes earlier.
Area forecast discussion, Jul 1, 12:50 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1250 AM EDT TUE JUL 1 2014 .SYNOPSIS... ISSUED AT 1250 AM EDT TUE JUL 1 2014 A COLD FRONT MOVING EAST ACROSS THE AREA LATE TONIGHT AND TUESDAY IS EXPECTED TO CAUSE THUNDERSTORMS IN OUR AREA OVERNIGHT... WITH REDEVELOPMENT ALONG THE FRONT POSSIBLE OVER EASTERN PORTIONS OF THE AREA ON TUESDAY. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOWS TONIGHT WILL GENERALLY BE IN THE LOWER 70S WITH HIGHS TUESDAY RANGING FROM THE UPPER 70S NEAR LAKE MICHIGAN TO THE UPPER 80S IN WEST CENTRAL OHIO. && .UPDATE... ISSUED AT 516 PM EDT MON JUN 30 2014 WRN FLANK OF MORNING OUTFLW BNDRY HAS MIXED OUT RAPIDLY THIS AFTN AHD OF SIG BOW ECHO CROSSING MS RIVER LT THIS AFTN. THUS GIVEN RAMPANT ESCALATION OF BOTH SFC BASED CAPE AND 1000-850MB MEAN MIXING RATIOS INTO NW INDIANA XPC THIS SYS WILL MAINTAIN ITS INTENSITY EASTWARD INTO WRN CWA BTWN 7-8 PM EDT. ERN EXTENT OF SVR RISK SOMEWHAT UNCERTAIN GIVEN PERSISTENCE OF OUTFLW INDUCED CINH HWVR LARGER SCALE MIDLVL SPEED MAX OF 60KTS MAY INDEED CARRY DAMAGING WIND RISK FARTHER EAST THEN IMPLIED IN SVR WATCH 375 AS EVEN ERN AREAS MAY RECOVER SUFFICIENTLY BFR SUNSET. ZONE UPDATES ALREADY ISSUED W/SIG POP/WX GRID CHGS MADE TO REFLECT EWD EXTRAPOLATION OF SEVERE BOW ECHO. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 350 PM EDT MON JUN 30 2014 SHRTWV EVIDENT ON WATER VAPOR IMAGERY MOVG INTO THE NRN PLAINS THIS AFTN WILL SIGNIFICANTLY AMPLIFY FLOW ACROSS THE NORTH CENTRAL CONUS THIS PERIOD. DIURNAL HEATING/DESTABILIZATION IN OUR AREA HAS BEEN LIMITED BY STRATUS AND CONVECTIVE DEBRIS TODAY... BUT CLOUDINESS SHOULD CONT TO DIMINISH THE REST OF THE DAY ALLOWING FOR AT LEAST MODERATE INSTABILITY BY LATE AFTN. THIS INSTABILITY EXPECTED TO BE MAINTAINED THIS EVE AS A 50KT LLJ DEVELOPS OVER MO AHEAD OF APCHG SHRTWV/CDFNT. STRONG UPR LEVEL DIVERGENCE ASSOCIATED WITH RIGHT ENTRANCE REGION OF STRENGTHENING UPR LEVEL JET OVER THE UPR GRTLKS WILL ALSO OVERSPREAD OUR AREA TONIGHT HELPING TO MAINTAIN MCS CURRENTLY OVER IA THROUGH MOST IF NOT ALL OF OUR CWA OVERNIGHT. BASED ON PERSISTENCE OF LAST NIGHTS MCS LONGER THAN MODELS INDICATED... PREFER WRF ARW/NMM SOLUTIONS WHICH SUGGEST ORGANIZED CONVECTION PERSISTING INTO OH BY DAYBREAK TUE. THIS SCENARIO REFLECTED WELL IN CURRENT POP/WX GRIDS AND ONLY MINOR CHANGES MADE FOR OVERNIGHT. AS INDICATED BY LATEST SPC OUTLOOK... GOOD POTENTIAL FOR MAINTAINING SVR STORMS AT LEAST INTO NW PORTION OF OUR CWA OVERNIGHT... WITH GREATEST THREAT DAMAGING WINDS. IT WILL BE ANOTHER WARM/MUGGY NIGHT BUT SHOWERS/CONVECTIVE OUTFLOWS SHOULD ALLOW TEMPS TO FALL NEAR 70... ESPECIALLY ACROSS NW PORTION OF CWA WHERE THERE IS THE BEST CHC OF HEAVIER/MORE WIDESPREAD CONVECTION. FRONTAL BOUNDARY ACROSS IA THIS AFTN IS EXPECTED TO SURGE EAST TO WRN PORTION OF OUR CWA LATE TONIGHT... AND THEN BECOME INCREASINGLY DIFFUSE TUE AS LEAD SHRTWV LIFTS NE ACROSS THE UPR GRTLKS AND A SECOND SYSTEM DIGS SE ACROSS THE NRN PLAINS INTO THE DEEPENING UPR LEVEL TROF. THUS... CAA WILL GENERALLY BE WK ACROSS OUR AREA TUE RESULTING IN ANOTHER WARM DAY FOR MOST OF THE CWA WITH HIGHS IN THE M-U80S. EXCEPTION WILL BE NW WHERE MORE SGFNT COOLING EXPECTED... ESPECIALLY NEAR LAKE MICHIGAN. DRIER AIR SHOULD ADVECT INTO THE AREA FROM THE SW TUE AND WITH CONVERGENCE ALONG FRONT WKNG... STRONGEST INSTABILITY EXPECTED TO SHIFT TO THE EAST OF OUR AREA BY LATE AFTN... BUT STILL A RISK OF THUNDERSTORMS DEVELOPING ALONG THE FRONT THROUGH EARLY AFTN ACROSS SERN PORTION OF OUR CWA. IF STORMS DO DVLP GIVEN MODERATE INSTABILITY AND 30-35KT 0-6KM SHEAR... SVR STORMS AGAIN A POSSIBILITY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 350 PM EDT MON JUN 30 2014 COOL...TRANQUIL PATTERN FOR THE FIRST HALF OF THE LONG TERM PERIOD WILL FEEL ALMOST FALL LIKE AS A TROUGH SETTLES INTO THE AREA BRINGING HIGH TEMPERATURES IN THE LOW TO MID 70S WEDNESDAY THROUGH FRIDAY. CHANCE FOR SCATTERED SHOWERS ON WEDNESDAY AS A SECONDARY COLD FRONT MOVES INTO THE AREA BRINGING A REINFORCING SHOT OF COLD AIR. THIS WILL SET THE STAGE FOR THE COOLEST AIR OF THE PERIOD ON THURSDAY AND THURSDAY NIGHT. WOULD NOT BE SURPRISED TO SEE A FEW SITES DROP INTO THE UPPER 40S THURSDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD AND WINDS GO CALM ALLOWING IDEAL RADIATIONAL COOLING. DRY WEATHER WILL CONTINUE INTO INDEPENDENCE DAY WEEKEND WITH MODERATING TEMPERATURES INTO THE LOW 80S BY SATURDAY. SOME INDICATIONS OF A SHORTWAVE BRINGING CONVECTIVE CHANCES AGAIN BY LATE SUNDAY...BUT PREFER SLOWER SOLUTIONS AND WILL KEEP FORECAST DRY ATTM. BETTER PRECIP CHANCES WILL ARRIVE BY EARLY NEXT WEEK AS A BOUNDARY SETTLES INTO THE AREA AND HIGHER DEWPOINTS RETURN. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1241 AM EDT TUE JUL 1 2014 MATURE CONVECTIVE BOWING MCS SURGING EASTWARD AS LOW LEVEL JET CONTINUES TO INTENSIFY. SEVERE DAMAGING WINDS LIKELY THROUGHOUT NORTHERN INDIANA AND WHILE NEAR POINT G50KTS PLUS AT AIRFIELDS DIFFICULT TO ATAIN...PRESENT RADAR SIGNATURES ALONG WITH IMPRESSIVE MESOSCALE PARAMETERS JUSTIFY INCLUSION. LINEAR EXTRAPOLATION OF LINE INTO KFWA AROUND 06 UTC. OUTFLOW BOUNDARY LAID OUT JUST TO NW OF AIRFIELD COULD PROVIDE ENHANCED FOCUS FOR LONG LIVED EXTREME DAMAGING WIND EVENT ALONG/NEAR ROUTE 30 CORRIDOR. NAM BUFKIT ANALYSIS GIVES ASSURANCE THAT CONVECTIVE REDEVELOPMENT MIDDAY TUESDAY TO HOLD WELL E-SE-S OF KFWA...WITH WELL SCOURED/OVERTURNED ENVIRONMENT OVERSPREADING NORTHERN INDIANA IN WAKE OF SQUALL LINE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...BEACH HAZARDS STATEMENT UNTIL 10 AM CDT TUESDAY FOR INZ003. MI...BEACH HAZARDS STATEMENT UNTIL 11 AM EDT THIS MORNING FOR MIZ077. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LMZ043-046. && UPDATE...T SYNOPSIS...MURPHY SHORT TERM...JT LONG TERM...BENTLEY AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 30, 5:03 PM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 PM EDT MON JUN 30 2014 INZ003>006-008-012>017-020-022>025-032-MIZ077>079-011000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 503 PM EDT MON JUN 30 2014 /403 PM CDT MON JUN 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE ARE EXPECTED TO MOVE THROUGH THE AREA THIS EVENING WITH DAMAGING WINDS LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-018-026-027-033-034-MIZ080-081-OHZ001-002-004-005-015-016- 024-025-011000- STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE... BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER... PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 503 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE WILL MOVE THROUGH THE AREA MID TO LATE EVENING. DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 503 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA THIS EVENING. DAMAGING WINDS ARE LIKELY WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 1, 12:54 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM MARINE TSTM WIND 4 NW BRIDGMAN 41.98N 86.62W
07/01/2014 M58 MPH LMZ043 MI BUOY
MEASURED AT BUOY NEAR COOK NUCLEAR PLANT
&&
FISHERLocal storm report, Jul 1, 12:55 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1255 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM TSTM WND DMG SOUTH BEND 41.68N 86.25W
07/01/2014 ST. JOSEPH IN AMATEUR RADIO
TREES BLOWN DOWN ALONG GREENLAWN NEAR THE ZOO.
&&
FISHERLocal storm report, Jul 1, 1:06 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG KINGSBURY 41.53N 86.70W
07/01/2014 LA PORTE IN PUBLIC
TREE DOWN ONTO HOME. WINDOWS BROKEN ON WEST SIDE OF
GARAGE. NEAR US 6 AND US 35.
&&
FISHERLocal storm report, Jul 1, 1:08 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND GST ELKHART 41.68N 85.98W
07/01/2014 E60 MPH ELKHART IN PUBLIC
&&
FISHERLocal storm report, Jul 1, 1:15 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST 2 SE MARCELLUS 42.01N 85.79W
07/01/2014 E75 MPH CASS MI TRAINED SPOTTER
&&
FISHERLocal storm report, Jul 1, 1:18 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
118 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM TSTM WND GST 4 E LEESBURG 41.33N 85.77W
07/01/2014 E60 MPH KOSCIUSKO IN TRAINED SPOTTER
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:48 PM EDT | Special Marine Warning | IWX | 42 min | |
| Jun 30, 9:12 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph, Starke | 48 min |
| Jun 30, 9:23 PM EDT | Special Marine Warning | IWX | 37 min | |
| Jun 30, 9:46 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 44 min |
| Jun 30, 10:22 PM EDT | Special Marine Warning | IWX | 113 min | |
| Jun 30, 11:57 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph, Starke | 48 min |
| Jul 1, 12:04 AM EDT | Tornado Warning | IWX | LaPorte, Starke | 26 min |
| Jul 1, 12:10 AM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 35 min |
| Jul 1, 12:16 AM EDT | Special Marine Warning | IWX | 44 min | |
| Jul 1, 12:16 AM EDT | Tornado Warning | IWX | Pulaski | 29 min |
| Jul 1, 12:18 AM EDT | Tornado Warning | IWX | LaPorte, Saint Joseph, Starke | 27 min |
| Jul 1, 12:30 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Miami, Pulaski, Starke | 45 min |
| Jul 1, 12:34 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 26 min |
| Jul 1, 12:36 AM EDT | Tornado Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 24 min |
| Jul 1, 12:59 AM EDT | Tornado Warning | IWX | Elkhart, Kosciusko | 31 min |
| Jul 1, 1:00 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Elkhart, LaGrange, Noble, Steuben | 45 min |
| Jul 1, 1:02 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Huntington, Kosciusko, Miami, Wabash, Whitley | 43 min |
| Jul 1, 1:17 AM EDT | Tornado Warning | IWX | Huntington, Kosciusko, Wabash, Whitley | 28 min |
| Jul 1, 1:28 AM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash, Wells | 47 min |
| Jul 1, 1:36 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Noble, Wells and 1 more | 54 min |
| Jul 1, 1:44 AM EDT | Severe Thunderstorm Warning | IWX | Steuben | 46 min |
| Jul 1, 1:50 AM EDT | Tornado Warning | IWX | Allen | 25 min |
| Jul 1, 2:01 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 44 min |
| Jul 1, 2:08 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 37 min |
| Jul 1, 2:34 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.